# SDR IPXA2024080386951

- Difficulty date: July 18, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: SRM5340710I1DETA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z100, MID FUS -T-CHORD STA 1037 TO 1060 LH SIDE HAS CORROSION INSTALLED NEW T-CHORD IN STA 1037 TO 1060 LH IAW SRM 51-40-02 RIVET P/N BACR15FT6D7C BTCH: 0004201930 FASTENERS P/N BACB30MY6K5X BTCH: 0004279034 COLLAR P/N: BACC30M6 BTCH: 0004295539, PERFORMED STEP 4 IAW SRM 51-40-02. INSTALLED NUTPLATES P/N: BACN11P3A5C BTCH: 4289211 IAW SRM 51-40-02-0G-0. REVIEWED.
